A 30-year-old member asked:
Disclaimer

can having a yeast infection cause nausea?

1 doctor answer
Dr. Charles Davant
48 years experience Family Medicine
No: No. Are you pregnant?
Answered on Sep 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Candidal vaginitis: If you are referring to vaginal candidiasis it is not likely to produce nausea. If this persists, go and see a doctor. Good luck.
A 40-year-old member asked:
Dr. Charles Davant
48 years experience Family Medicine
Vaginal yeast?: If you mean a vaginal yeast infection, no.
A 30-year-old female asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
Possible: very unlikely but possible if it's very severe, why don't you see your provider for a pelvic exam and an Urinalysis. Maybe you have urinary tract infe ... Read More
A 24-year-old female asked:
Dr. Willam Lau
9 years experience Infectious Disease
It can: unusual but one dose of any medication can cause nausea and vomiting.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month